Nonlocal boundary-value problem for parabolic equations with variable coefficients

Authors

  • N. M. Zadorozhna
  • B. I. Ptashnik

Abstract

We study the boundary-value problem for Petrovskii parabolic equations of arbitrary order with variable coefficients with conditions nonlocal in time. We establish conditions for the existence and uniqueness of a classical solution of this problem and prove metric theorems on lower bounds of small denominators appearing in the construction of a solution of the problem.

Published

25.07.1995

Issue

Section

Research articles

How to Cite

Zadorozhna, N. M., and B. I. Ptashnik. “Nonlocal Boundary-Value Problem for Parabolic Equations With Variable Coefficients”. Ukrains’kyi Matematychnyi Zhurnal, vol. 47, no. 7, July 1995, pp. 915–921, https://umj.imath.kiev.ua/index.php/umj/article/view/5485.